# SDR SWAA2019041031555

- Difficulty date: April 8, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 45,684 hours, 30,543 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EXIT SLIDE OUT OF POSITION.     REPOSITIONED SLIDE PER MT.
